# SDR CA060307004

- Difficulty date: March 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Pwa PT6A65AR
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bolt
- Part number: MS949034
- Condition: Failed
- Location: Gearbox
- Part time: 20 hours
- Component: Gearbox, Pwa, PT6A65AR
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE POWER SECTION OF ENGINE S/N PCE-PS 97533 WAS REMOVED DUE TO SEIZED CONDITION. THE REASON FOR REMOVAL AS DESCRIBED BY THE OPERATOR WAS FAILURE ON START-UP. THE POWER SECTION ROTATION HUNG ON LIGHT UP, RELEASED AND HUNG UP AGAIN.  START ABORTED.  POWER SECTION BINDS UP DURING MANUAL ROTATION. (TC NR 20060307004)
